MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CONTINUE-FLO SOLUTION SET PRIMARY IV TUBING ; SET, ADMINISTRAION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CONTINUE-FLO SOLUTION SET PRIMARY IV TUBING ; SET, ADMINISTRAION, INTRAVASCULAR
Model Number 2C8546
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
Defect noted on iv tubing set.Fda safety report id# (b)(4).

Brand Name
CONTINUE-FLO SOLUTION SET PRIMARY IV TUBING
Common Device Name
SET, ADMINISTRAION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
MDR Report Key9317602
Report NumberMW5091055
Device Sequence Number10846761
Product Code FPA
UDI-Device Identifier00085412048987
UDI-Public(01)00085412048987
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C8546
Device Catalogue Number2C8546
Device Lot Number(10)R19H11017
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1